MedElevator Войти в исследования
← Поиск публикаций
Annals of neurology · 1991

Zidovudine myopathy: a distinctive disorder associated with mitochondrial dysfunction.

СтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mhiri C, Baudrimont M, Bonne G, Geny C, Degoul F, Marsac C, Roullet E, Gherardi R

Аннотация

Muscle biopsy specimens were obtained from 48 human immunodeficiency virus-infected patients suffering from various neuromuscular symptoms. Microscopic examination by conventional and electron microscopy revealed a characteristic structural myopathy associated with mitochondrial changes in 13 patients, all of whom had received long-term zidovudine therapy. The mean cumulative dose they had received (498 +/- 145 gm) was significantly higher than that of the other 14 zidovudine recipients of the study. They suffered from a progressive, usually painful, proximal myopathy with pronounced wasting, normal-to-moderately elevated creatine kinase levels, and a myopathic electromyographic pattern. The condition usually improved after withdrawal of the drug. Assay of mitochondrial enzymes, including succinate-cytochrome c reductase, cytochrome c oxidase, and citrate synthase, showed a decline in respiratory chain capacity. Southern blot analysis of mitochondrial DNA showed no abnormality. It is likely that mitochondrial dysfunction, probably resulting from drug-induced inhibition of the mitochondrial DNA polymerase, is implicated in the pathogenesis of this complication of zidovudine therapy.

Предметные рубрики MeSH